Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Continuity of derivations on $ H\sp \ast$-algebras


Author: A. R. Villena
Journal: Proc. Amer. Math. Soc. 122 (1994), 821-826
MSC: Primary 46K70; Secondary 17A36, 46K15
MathSciNet review: 1207543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the separating subspace for a derivation on a nonassociative $ {H^ \ast }$-algebra is contained in the annihilator of the algebra. In particular, derivations on nonassociative $ {H^\ast}$-algebras with zero annihilator are continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K70, 17A36, 46K15

Retrieve articles in all journals with MSC: 46K70, 17A36, 46K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1207543-9
PII: S 0002-9939(1994)1207543-9
Article copyright: © Copyright 1994 American Mathematical Society